A1 Journal article (refereed)
Uniqueness of positive solutions to some Nonlinear Neumann Problems (2017)


Wan, Y., & Xiang, C. (2017). Uniqueness of positive solutions to some Nonlinear Neumann Problems. Journal of Mathematical Analysis and Applications, 455 (2), 1835-1847. doi:10.1016/j.jmaa.2017.06.006


JYU authors or editors


Publication details

All authors or editors: Wan, Youyan; Xiang, Changlin

Journal or series: Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Publication year: 2017

Volume: 455

Issue number: 2

Pages range: 1835-1847

Publisher: Academic Press

Place of Publication: Maryland Heights

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.jmaa.2017.06.006

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55015


Keywords: partial differential equations

Free keywords: Neumann problem; Liouville type theorem; moving plane method


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 22:46